# SDR IPXA2021100474563

- Difficulty date: September 18, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT UPPER WING SURFACE SKIN HAS CORROSION BETWEEN STA. XORS 575 AND XORS 619.REPAIRED CORRODED RT WING UPPER SURFACE SKIN BETWEEN STA. XORS 575 AND XORS 619 IAW VT-SAA EA 011-5710-01-A9374 REV I/R AND UPS EO MD11-5730-81772-A (MINOR).
